# SDR WTAA950311

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120251
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959520006
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO - RIGHT MAIN GEAR FAILED TO RETRACT AFTER DEPARTURE.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  FAT MAINTENANCE REMOVED AND REPLACED RIGHT MAIN LANDING GEAR ACTUATOR.  LANDING GEAR RETRACTION CHECK NORMAL DURING GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.  (M)
